Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Simplication of Non-parametric PWA Models based on 1 Optimization
Yusuke FujimotoIchiro MarutaToshiharu Sugie
Author information

2014 Volume 27 Issue 4 Pages 141-149


This paper is concerned with construction of non-parametric PWA(Piecewise Affine) models using 1 optimization. Though its effectiveness was demonstrated in the literature, the number of modes in the models tends to increase over ten thousands. Hence it is difficult to apply the existing control methods. This paper proposes a method to reduce the modes of this model by defining the significance of data based on 1 optimization. Also by this method the size of data to represent this model becomes small. The performance of the method is shown through an application to the non-parametoric PWA model of motor.

Information related to the author
© 2014 The Institute of Systems, Control and Information Engineers
Previous article Next article